# SDR AUS20030890

- Difficulty date: August 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O360A4M
- Propeller: Amtr C8289
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300BR
- Condition: Failed
- Location: Dc System
- Part time: 1,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED IN FLIGHT. LIMITED INFORMATION PROVIDED.
